兰州大学机构库

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic properties of the positive equilibrium of a discrete survival model 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 157, 期号: 1, 页码: 29-38
Authors:  Li, WT(李万同);  Cheng, SS;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(207Kb)  |  Favorite  |    Submit date:2015/12/16
global stability  oscillation  persistence  discrete Wazewska and Lasota model  delay difference equation  
Global stability and oscillation in nonlinear difference equations of population dynamics 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 157, 期号: 1, 页码: 115-125
Authors:  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(213Kb)  |  Favorite  |    Submit date:2015/12/16
global stability  oscillation  asymptotic behavior  discrete population model  delay difference equation  
Qualitative analysis of the discrete RBC survival model of Wazewska and Lasota 会议论文
DYNAM CONT DIS SER B, Wuhan, PEOPLES R CHINA, OCT 17-20, 2001
Authors:  Li, WT(李万同);  Sun, HR;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Favorite  |    Submit date:2017/01/20
global attractivity  oscillation  asymptotic behavior  Discrete Wazewska and Lasota Model  delay difference equation  
Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson's blowflies model 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 201, 期号: 1, 页码: 55-68
Authors:  Li, WT(李万同);  Fan, YH;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(195Kb)  |  Favorite  |    Submit date:2015/12/16
existence  global attractivity  positive periodic solution  impulsive  delay differential equation  
Global attractivity of a higher order nonlinear difference equation 期刊论文
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2005, 卷号: 11, 期号: 10, 页码: 947-958
Authors:  Su, YH;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(300Kb)  |  Favorite  |    Submit date:2015/12/16
difference equation  globally attractor  locally asymptotically stable  global asymptotically stable  
Existence and global attractivity of positive periodic solutions of functional differential equations with feedback control 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2005, 卷号: 180, 期号: 2, 页码: 293-309
Authors:  Li, WT(李万同);  Wang, LL;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(239Kb)  |  Favorite  |    Submit date:2015/12/16
delay differential equations  feedback control  positive periodic solutions  global attractivity  
Dynamics of high-order BAM neural networks with and without impulses 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 215, 期号: 6, 页码: 2120-2133
Authors:  Huo, HF;  Li, WT(李万同);  Tang, SY;  Huo, HF (reprint author), Lanzhou Univ Technol, Inst Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(383Kb)  |  Favorite  |    Submit date:2015/12/16
Impulsive equations  High-order neural networks  Coincidence degree  Lyapunov functional  Global stability  
Existence and uniqueness of positive periodic solutions of functional differential equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 293, 期号: 1, 页码: 28-39
Authors:  Liu, XL;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(199Kb)  |  Favorite  |    Submit date:2015/12/16
functional differential equation  positive periodic solution  cone  delay  eigenvalue  uniqueness  
Global attractivity of positive periodic solutions for an impulsive delay periodic model of respiratory dynamics 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2005, 卷号: 174, 期号: 2, 页码: 227-238
Authors:  Li, WT(李万同);  Huo, HF;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(244Kb)  |  Favorite  |    Submit date:2015/12/16
existence  global attractivity  positive periodic solution  impulsive  delay differential equation  
Global attractivity in a class of higher-order nonlinear difference equation 期刊论文
ACTA MATHEMATICA SCIENTIA, 2005, 卷号: 25, 期号: 1, 页码: 59-66
Authors:  Li, WT(李万同);  Zhang, YH;  Su, YH;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(244Kb)  |  Favorite  |    Submit date:2015/12/16
difference equation  global attractivity  stability  equilibrium